# SDR MALA040853

- Difficulty date: December 11, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 14,357 hours, 15,516 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ILLUMINATED IN FLIGHT.  FAILED QRH AND LIGHT RE-ILLUMINATED.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED RIGHT DEICE MODULE, RAN HALF HOUR, OPS CHECK IAW SAAB MM30.
